A categorification of non-crossing partitions

Hubery A, Krause H (2016)
Journal of the European Mathematical Socitey 18(10): 2273-2313.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We present a categorification of the non-crossing partitions given by crystallographic Coxeter groups. This involves a category of certain bilinear lattices, which are essentially determined by a symmetrisable generalised Cartan matrix together with a particular choice of a Coxeter element. Examples arise from Grothendieck groups of hereditary artin algebras.
Erscheinungsjahr
Zeitschriftentitel
Journal of the European Mathematical Socitey
Band
18
Ausgabe
10
Seite(n)
2273-2313
ISSN
PUB-ID

Zitieren

Hubery A, Krause H. A categorification of non-crossing partitions. Journal of the European Mathematical Socitey. 2016;18(10):2273-2313.
Hubery, A., & Krause, H. (2016). A categorification of non-crossing partitions. Journal of the European Mathematical Socitey, 18(10), 2273-2313. doi:10.4171/JEMS/641
Hubery, A., and Krause, H. (2016). A categorification of non-crossing partitions. Journal of the European Mathematical Socitey 18, 2273-2313.
Hubery, A., & Krause, H., 2016. A categorification of non-crossing partitions. Journal of the European Mathematical Socitey, 18(10), p 2273-2313.
A. Hubery and H. Krause, “A categorification of non-crossing partitions”, Journal of the European Mathematical Socitey, vol. 18, 2016, pp. 2273-2313.
Hubery, A., Krause, H.: A categorification of non-crossing partitions. Journal of the European Mathematical Socitey. 18, 2273-2313 (2016).
Hubery, Andrew, and Krause, Henning. “A categorification of non-crossing partitions”. Journal of the European Mathematical Socitey 18.10 (2016): 2273-2313.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1310.1907

Suchen in

Google Scholar